# SDR SWIA200617504

- Difficulty date: September 29, 2006
- Submitted: January 1, 2007
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 13,754 hours, 10,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED ANGLE FS 280 OTBD CLIP RBL9, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED FABRICATED CLIP.
